MathSciNet Relay Station
MathSciNet bibliographic data
MR2538074 60G44 (60G40 91G20)
Ekström, Erik; Tysk, Johan Bubbles, convexity and the Black-Scholes equation. Ann. Appl. Probab. 19 (2009), no. 4, 1369–1384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement